MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP
Model Number LVZRXT180S
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the guidewire became stuck to the tip of the left ventricular (lv) lead.The lv lead and guidewire were replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.Analysis indicated that the guidewire was kinked/buckled.The stylet/guidewire was broken.The guidewire was unraveled.Visual analysis of the lead indicated damage during use.The analyst noted that the visual inspection results lead us to conclude that during the procedure guidewire kink was occurred.Kinked wire was obstructed by the lead conductor and could not remove the guidewire from lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
ZINGER GUIDE WIRE - CRDM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7820152
Report Number1220452-2018-00105
Device Sequence Number2335836
Product Code DQT
UDI-Device Identifier00643169452282
UDI-Public00643169452282
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2018
Device Model NumberLVZRXT180S
Device Catalogue NumberLVZRXT180S
Device Lot NumberG15A08517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2018
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1